Infinitesimal variations of hodge structure (I)
Compositio Mathematica, Tome 50 (1983) no. 2-3, pp. 109-205
Cet article a éte moissonné depuis la source Numdam
@article{CM_1983__50_2-3_109_0,
author = {Carlson, James and Green, Mark and Griffiths, Phillip and Harris, Joe},
title = {Infinitesimal variations of hodge structure {(I)}},
journal = {Compositio Mathematica},
pages = {109--205},
year = {1983},
publisher = {Martinus Nijhoff Publishers},
volume = {50},
number = {2-3},
mrnumber = {720288},
zbl = {0531.14006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1983__50_2-3_109_0/}
}
TY - JOUR AU - Carlson, James AU - Green, Mark AU - Griffiths, Phillip AU - Harris, Joe TI - Infinitesimal variations of hodge structure (I) JO - Compositio Mathematica PY - 1983 SP - 109 EP - 205 VL - 50 IS - 2-3 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1983__50_2-3_109_0/ LA - en ID - CM_1983__50_2-3_109_0 ER -
%0 Journal Article %A Carlson, James %A Green, Mark %A Griffiths, Phillip %A Harris, Joe %T Infinitesimal variations of hodge structure (I) %J Compositio Mathematica %D 1983 %P 109-205 %V 50 %N 2-3 %I Martinus Nijhoff Publishers %U http://geodesic.mathdoc.fr/item/CM_1983__50_2-3_109_0/ %G en %F CM_1983__50_2-3_109_0
Carlson, James; Green, Mark; Griffiths, Phillip; Harris, Joe. Infinitesimal variations of hodge structure (I). Compositio Mathematica, Tome 50 (1983) no. 2-3, pp. 109-205. http://geodesic.mathdoc.fr/item/CM_1983__50_2-3_109_0/
